MAUDE Adverse Event Report: ZIMMER BIOMET, INC. M2A-MAGNUM MOD HD SZ 46MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. M2A-MAGNUM MOD HD SZ 46MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure of the left hip due to a pseudotumor.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Cmp(b)(4).The device will not be returned for analysis, as patient has retained the device; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04)- head.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-03192.Visual examination of the provided pictures identified a magnum construct that was explanted and are covered in bio-debris.No further evaluation can be made from the provided pictures.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Revision due to pseudo tumor.

Brand Name
M2A-MAGNUM MOD HD SZ 46MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15600861
Report Number0001822565-2022-02920
Device Sequence Number2215587
Product Code KWA
UDI-Device Identifier00889024572591
UDI-Public(01)00889024572591(17)250228(10)64515040
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number157446
Device Lot Number64515040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT# 650-1055 BIOLOX HEAD LOT# 3087211.; CAT# 650-1068 TAPER SLEEVE LOT# 3063681.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age89 YR
Patient SexFemale